MAUDE Adverse Event Report: ICU MEDICAL, INC. TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM, LF; CATHETER, OXIMETER, FIBER-OPTIC

ICU MEDICAL, INC. TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM, LF; CATHETER, OXIMETER, FIBER-OPTIC
Catalog Number 412310406
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a td torque-line catheter, 7f, 4 lumen 110 cm, lf that experienced cracking and rupture.The reporter stated that they use this product knowing that the worst-case scenario is that the balloon will rupture when inflated and only use this product in patients that absolutely need it because of a latex allergy.However, they have never seen a balloon break into fragments.The event date was on (b)(6) 2025.There was patient involvement, there was a delay in the critical therapy when the problem was noted, there was no serious deterioration in the state of health or death of patient.
 
Additional Manufacturer Narrative
The reported complaint balloon broke was confirmed on the returned set.During visual inspection a tear was observed on the balloon of the td catheter.It is unknown how and when the tear had occurred on the balloon.The probable cause of the tear on the balloon is unknown.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM, LF
Common Device Name
CATHETER, OXIMETER, FIBER-OPTIC
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 s. atherton drive
salt lake city UT 84123
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21660260
Report Number1713468-2025-00002
Device Sequence Number8940157
Product Code DQE
UDI-Device Identifier00840619043681
UDI-Public(01)00840619043681(17)250501(10)13955634
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Catalogue Number412310406
Device Lot Number13955634
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown